# SDR DALA2023042803327

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA (OVERSIZE HOLE) AT STA 1640 AT LOWER I/B HOLE COMMON TO I-14F TEE. REF: ERA 590914-14. REF: STEP 4 OF AMDS 5311-01218-01A. REF N/R 226. CORRECTIVE ACTION: BHEC COMPLIED WITH ON OVERSIZED FASTENER HOLE WITH NO ITEMS NOTED REF ERA 59014-14AD CASTLE 8100-9 ID#202103100127-0003. OK TO CONTINUE WITH AMDS CARD 5311-01218-01A. C/W CARD 5311-01218- 01A STEP 12. (2737794)
